Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are there any side effects of Envas?

I m a 63yrs old male having high bp and taking envas-5mg twice a day for the past 7 years. Past 7 years my bp was stable at 140/90. I m taking no other drugs. I am not a diabetic and have no other problems.lipid profile within normal range. my question is whether there is any side effects with continuing envas or should i have any other medicines. Looking forward for your expert advice.
Mon, 15 Sep 2014
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Thank you for your query. I can understand your concerns.
Envas (Enalapril Maleate) is antihypertensive/ACE inhibitor.
Usual maintenance dose: 10 to 40 mg/day in single or twice daily doses.
Your BP is controlled.
Following are some of the side effects:
CV: hypotension; angina; orthostatic hypotension; tachycardia; syncope; vasculitis.
CNS: Headache; vertigo; dizziness; fatigue; asthenia.
DERM: Rash; photosensitivity.
GI: Nausea; abdominal pain; vomiting; diarrhea. Urinary tract infection.
HEMA: Decreased hemoglobin and hematocrit; neutropenia; agranulocytosis; thrombocytopenia; pancytopenia; eosinophilia.
META: Hyperkalemia.
RESP: Bronchitis; continuing cough; dyspnea.
OTHER: Fever; myalgia; arthralgia; arthritis.
However side effects are uncommon and the drug is well tolerated by most of the patients. You can continue with Envas.











Regards

Dr. T.K. Biswas M.D.
Mumbai
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi i have been taking mirtiaz 15 for past 15 days i sleep till 3 in the afternoon and not feeling well at all what do i do to witdraw the...